MathSciNet Relay Station
MathSciNet bibliographic data
MR1625721 42A50 (47G10)
Cheng, Leslie C.; Pan, Yibiao $L^p$ estimates for oscillatory integral operators. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2995–3002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement